# SDR COMA0570049

- Difficulty date: May 9, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 5,331 hours, 4,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110521
- Condition: Corroded
- Location: Fuselage
- Part time: 5,331 hours, 4,160 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT BULKHEAD LOWER WEB IS CORRODED IN VARIOUS PLACES ALONG THE BOTTOM EDGE FROM LBL36 TO LBL9.  REPLACED THE FS 280 LT BULKHEAD LOWER WEB IAW BOMBARDIER INC REO 670-53-11-052, REV A REPAIR NR 2 AND CRJ 700 SRM 51-42-13-001-001-A01 AND CRJ 700 SRM 51-42-06-001-001-A01.
